A characterization of the periods of periodic points of 1-norm nonexpansive maps

Lemmens, Bas and Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.springerlink.com.chain.kent.ac.uk/conte...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 14 Nov 2011 15:01
Last Modified: 17 Nov 2011 15:56
Resource URI: http://kar.kent.ac.uk/id/eprint/28407 (The current URI for this page, for reference purposes)
  • Depositors only (login required):